# SDR CALA9900277

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630265
- Condition: Disbonded
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT TRAILING EDGE I/B FOREFLAP DISBONDED AT UPPER AND LOWER SURFACE.  THE FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-51-4.
